MathSciNet Relay Station
MathSciNet bibliographic data
MR760044 (86a:58100) 58G11 (58G25)
Nagase, Masayoshi The fundamental solutions of the heat equations on Riemannian spaces with cone-like singular points. Kodai Math. J. 7 (1984), no. 3, 382–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement